# SDR REXA2018021300124

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 24,991 hours, 16,384 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, HANDLE SELECTED UP NOSE GEAR NEVER CAME UP. MDC FAULT DISPLAYED.   ADJUSTED THE NLG WEIGHT OFF WHEELS SENSOR PX03 IAW AMM 32-61-05.  ALSO ADJUSTED THE NLG AFTER DOOR DRIVE BRAKET HARDWARE IAW 900-32-710-900.
